for the last three weeks ive been having ringing in my ears the doctor told me it was acute Otitis media i was put on cipro for two weeks and followed the script all the way through it did nothing for my ears. I also dont know if my ringing in my ears are do to anxiety but every sound that i hear has a tin can sound to it. If anyone has any answers to this please reply back
Hi, Tinnitus is a perception of sound in proximity to the head. The possibilities for tinnitus are Vascular disorders including Arterial bruits, Arteriovenous shunts, Paraganglioma, Neurologic disorders Eustachian tube dysfunction, Otosclerosis and Vestibular schwannoma.
There is no relation between the food and ringing sound, may be related to jaw movements. You need to undergo complete ear examination supported by brain CT if needed. I suggest you to consult a Physician and get a detailed evaluation. Take care and regards.
Hi I also suddenly began having ringing in my left ear and has gotten louder now than before. Suddenly I can hear more ringing in my right then left and I am trying very hard to keep my cool because it is really annoying. I am afraid of getting so desperate that my anxiety level starts to blow out of proportion!!!!
I too have Hashimoto’s, terrible seasonal allergies, Rhinitis, Arnold Chiari, and asthma… my doctor told me it was a condition I had to live with with (TINNITUS) but I refuse to live like this… I will not stop until at least the ringing get a little bit softer… my general doctor told me he would try with a medication that helps with the blood circulation to the head …. I am taking so many meds now, wow I can not imagine one more!….
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.